# SDR HEEA065438

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RS
- Make and model: Bolkms BO105CB*
- Aircraft serial: S670
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6886407
- Condition: Damaged
- Location: Turbine
- Part time: 632 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED NR 1 WHEEL BLADES DAMAGED DUE TO FAILED NR 1 NOZZLE SHIELD DOME.
